Ritonavir‐boosted atazanavir, methadone, and ventricular tachycardia: 2 case reports
Gallagher, David P.
Mallon, Patrick W. G.
MetadataShow full item record
This item's downloads: 0 (view details)
Cited 16 times in Scopus (view citations)
Gallagher, David P. Kieran, Jennifer; Sheehan, Gerard; Lambert, John; Mahon, Niall; Mallon, Patrick W. G. (2008). Ritonavir‐boosted atazanavir, methadone, and ventricular tachycardia: 2 case reports. Clinical Infectious Diseases 47 (3), E36-E38
We describe 2 cases of symptomatic ventricular tachycardia associated with prolonged QT interval. Both patients were infected with the human immunodeficiency virus and were receiving treatment with ritonavir-boosted atazanavir and methadone. Discontinuation of atazanavir in both cases resulted in a reduction in the QT interval and cessation of arrhythmia. We concluded that atazanavir contributed to prolonged corrected QT interval and subsequent ventricular tachycardia.